Differential operators for a scale of Poisson type kernels in the unit disc

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce a scale of differential operators which is shown to correspond canonically to a certain scale of solution kernels generalizing the classical Poisson kernel for the unit disc. The scale of kernels studied is very natural and appears in many places in mathematical analysis, such as in the theory of integral representations of biharmonic functions in the unit disc.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)227-249
JournalJournal d'Analyse Mathematique
Volume123
Publication statusPublished - 2014
Publication categoryResearch
Peer-reviewedYes